# SDR IPXA13M76871

- Difficulty date: January 9, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R-3 DOOR FORWARD DOOR JAMB LIGHTNING HOLE CRACKED.     REPAIRED R-3 DOOR FWD DOOR JAMB LIGHTNING HOLE REF SRM 53-40-15, REPAIR 3, FIG 201.
